# SDR RAIA00508011

- Difficulty date: August 9, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N824HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145498
- Aircraft time: 10,274 hours, 7,496 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 7014300901
- Part serial: 00117883
- Condition: Failed
- Location: Nr 1
- Part time: 53 hours, 37 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5493 - STL - PRIMARY FLIGHT DIRECTOR NR 1 FAILED.  MAINTENANCE REPLACED NR 1 PFD.
